# SDR 98ZZZM230

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7251 - MCO-EYW - ON APPROACH INTO EYW, WITH GEAR HANDLE DOWN.  CIRCUIT BREAKER POPPED WOULD NOT RESET.  DIVERTED TO MIA AND MANUALLY EXTENDED GEAR.  AIRCRAFT LANDED SAFELY.  ADJUSTED LEFT UPLOCK SWITCH.  SYSTEM CHECKED GOOD ON JACKS.  (M)
